# SDR SWIA202404250004

- Difficulty date: April 4, 2024
- Submitted: April 25, 2024
- Operation: Air carrier
- Aircraft: N496CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7791
- Aircraft time: 40,866 hours, 40,957 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: UNKNOWN
- Condition: Dented
- Location: Bs 589-605
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MULTIPLE FUSELAGE SKIN DENTS BETWEEN FS605.00 - FS589.00 AND STRINGERS 23R - 26R.   (C-CHECK RO 4/24/2024)   PERFORMED TEMPORARY REPAIR OF 3 FUSELAGE SKIN DENTS BETWEEN FS605.00 - FS589.00 AND STRINGERS 24R - 26R IN REF TO REO 601R-53-61-8184, REV--, DATED 2024-04-11. PERFORM DETAILED VISUAL INSPECTION PER NDTM 51-20-09 AT INTERVALS NOT TO EXCEED 400 FLIGHT HOURS TO ENSURE THE AREAS ARE CRACK FREE AND THERE IS NO DAMAGE PROPAGATION. THE SUBJECT REWORKED CONDITION WITH THE REMAINING DENTS AND BLENDED GOUGES IS STRUCTURALLY ACCEPTABLE FOR A MAXIMUM OF 2820 FLIGHT HOURS. COMPLIED WITH TASK CARD 51-900-1003-SKY AND M-337.
